# SDR AALA202410226865

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 73,648 hours, 28,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR NITROGEN ACCUMULATOR BELOW P.S CHECK LIMITS. SERVICED L4 DOOR EMERGENCY CYLINDER ACCUMULATOR PER 52-10-00-614-001.
